A Continued fraction of Ramanujan and some Ramanujan-Weber class invariants

Adiga, Chandrashekar and Nasser, Bulkhali Saeed Abdo and Simsek, Yilmaz and Srivastava, H. M. (2017) A Continued fraction of Ramanujan and some Ramanujan-Weber class invariants. Filomat, 31 (13). pp. 3975-3997. ISSN 2406-0933

[img] Text (Full Text)
A Continued Fraction of Ramanujan and Some Ramanujan-Weber Class Invariants.pdf - Published Version
Restricted to Registered users only

Download (307kB) | Request a copy
Official URL: https://doi.org/10.2298/FIL1713975A


On Page 36 of his “lost” notebook, Ramanujan recorded four q-series representations of the famous Rogers-Ramanujan continued fraction. In this paper, we establish two q-series representations of Ramanujan’s continued fraction found in his “lost” notebook. We also establish three equivalent integral representations and modular equations for a special case of this continued fraction. Furthermore, we derive continued-fraction representations for the Ramanujan-Weber class invariants 1n and Gn and establish formulas connecting 1n and Gn. We obtain relations between our continued fraction with the Ramanujan- G¨ollnitz-Gordon and amanujan’s cubic continued fractions. Finally, we find some algebraic numbers and transcendental numbers associated with a certain continued fraction A(q) which is related to Ramanujan’s continued fraction F(a; b; q); the Ramanujan-G¨ollnitz-Gordon continued fraction H(q) and the Dedekind eta function(s).

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: C Swapna Library Assistant
Date Deposited: 26 Jun 2019 09:25
Last Modified: 15 Jul 2022 09:22
URI: http://eprints.uni-mysore.ac.in/id/eprint/3883

Actions (login required)

View Item View Item